- March 20, 2012 at 12:33 pm #76450
trublu65MemberTopics: 3Replies: 8
I am a 46 year old male and my nutritionist believed that I had Candida so I went through the 14 day “Candida Clear” and have been on the candida diet for 3 weeks now. My diet has been ( I believe) nearly perfect in following the regimen. First week or so I had headaches and trouble sleeping and then after that I have been sort of on a roller-coaster in terms of how I feel. Right now I feel like I am literally 1/2 way between a dream and reality and unable to run my business.
To give a little background I am a landscape design/maint contractor and have been for 23 years. I am very hands on so I would consider myself to be in great shape. IN the last 23 years I have not been sick for more than 3 days with the exception of last year over the winter. The symptoms I had this year which led to me starting the detox was basically severe fatigue. I had no problems with stomache or headaches and the only other thing I had was (irritable bowel movements). No skin issues, stomache issues , sores, thrush ,etc. My big problem now is my mental fog is so bad, I get confused doing the simplest things and feeling weak when doing the slightest excercises.
I have been taking quite a few supplements incudling molbdenum, milthistle which were reccomeneded for the die off period, c, zinc, multi and a number of different things. Lot or organcially certified plain yogurt mixed with raw almonds and cashews. No coffee. The worst thing I am doing would be to take my 60 mg of adderall for my ADD.
I have researched online to see if it might be my thyroid, mild poisining form plastics, however I had none of the symtpoms for any of this, as a matter of fact I have no syptoms besides what I wrote above.
The only thing I could think was that my mouth is loaded with almagam fillings I started getting at age 7 or 8 and the ADD I have is caused by this, and now my body is trying to get rid of the mercury.
I just don’t know, however any help or ideas would be very much appreciated.
trublu65March 20, 2012 at 12:50 pm #76453
rasterParticipantTopics: 104Replies: 6828
I believe the symptoms you are experiencing currently are “die-off symptoms” and thats why you aren’t feeling so good. It takes a long time to get over die-off; usually improvement requires 1-2 months of detoxing to fully start to feel normal and to start to heal.
A great way to completely reduce or eliminate die-off is to “sweat” out the toxins via the skin. You can do this by taking a hot tub, steam room, jacuzzi, sauna, or even hot bath.
You also likely have a slight adrenal fatigue, which is quite common; this improves with the diet as long as you don’t continue to deplete it over and over with caffeine and other activities such as drug use. I have no idea if the ADD medication would do this, but its something to think about.
If you haven’t checked out the protocol, I highly recommend it for a good general plan:
I would check your yogurt to determine the amount of sugar per serving it contains. Greek yogurt contains something between 7-11g of sugar per serving while other regular yogurts contain approximitaly 17-24g of sugar per serving. If necessary, reduce to a lower sugar yogurt.
Another potential problem is that you mentioned you are eating nuts. Nuts contain molds which feed candida and aren’t recommended until you start to feel better. I personally had sunflower seeds throughout the first 4 months of the diet and it only set me back. Eventually I became allergic to them and they made me feel awful. If you can soak them in water and roast them in the oven, this should reduce mold content.
The mental fog typically lasts during the die-off period and won’t lift until you detox further from the candida toxins. I personally had it pretty bad the first 2 months until it went away completely.
You may feel sorta hopeless after 3 weeks on the diet, but the biggest thing you need with this diet is time! After another 3-6 months, you should hopefully see a major improvement in your symptoms.
You must be logged in to reply to this topic.